Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Underwent surgery for hydrocile in the right testicle. Swelling appearing again. Right testicle bigger than the left. Suggestions?

i had a hydrocile in rt. side and undergone surgery in april 2012 gradully i recovered the wound and hydrocile reduces to in approx. normal condition . Now i started normal exercise but i again feeling swelling , the rt. testice is not harder as earlier but it is bigger than the left. I am very fed up . Please help me.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have been operated for Hydrocele of the Rt testis and have noticed the size of the same testis is bigger than left one.This is natural phenomenon to have the testis bigger than normal as the testis on the affected side gets more nutrition from the fluid of the Hydrocele sac than normal testis So there is nothing to worry about.There is no medicine for this.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor